# SDR ASAA2018090425976

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,181 hours, 12,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON MASTER CAUTION RESET RIGHT PACK DID NOT EXTINGUISH. GROUNDED - YES. TROUBLESHOOT IAW FIM 21-62 TASK 848 IT SHOWS NO CURRENT FAULTS. SUSPECT INTERMITTENT FAULT. REACCOMPLISHED BITE. NO DEFECT NOTED. DEFECT CLEARED.
